# SDR SWAA2020021041117

- Difficulty date: January 23, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812621
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RH FORWARD DOOR SHIELD CORRODED BETWEEN BS. 420 TO BS.  440, RBL 24.    / R&R SHIELD IAW SRM AND DWG.
